MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE PLUS PAPER TAPE; MICROPORE¿ PLUS PAPER TAPE

3M HEALTH CARE 3M MICROPORE PLUS PAPER TAPE; MICROPORE¿ PLUS PAPER TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypovolemia (2243); Blood Loss (2597)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Full list of medical products: fresenius 2008 t hemodialysis machine; combiset hemodialysis tubing; 180 nre optiflux dialyzer; granuflo 2.0k, 2.5 ca, 1.0 mg, 100 dextrose; naturalyte 4000 rx12 bicarbonate (45x); fresenius 1000 ml normal saline; jms sysloc mini safety av fistula needle set 15 gauge x1 inch.Mw (b)(4) received from fresenius.Customer reported samples from the same lot number would be sent to 3m for analysis.No samples have been received to date.End of report.
 
Event or Problem Description
An outpatient dialysis facility reported the following information via a medwatch form.The reporter alleged a patient arrived at treatment; pre-dialysis vs obtained: b/p 153/77; pulse 86; resp 17; temp 97.8.Approximately 2 hours into the scheduled 4-hour hemodialysis treatment vs obtained were: b/p 97/52; pulse 84.The ultrafiltration was turned off and the patient's legs were elevated.The machine subsequently alarmed venous pressure and the blood pump stopped.The patient was lethargic and slow to respond verbally with the venous needle dislodged with the tape intact on the wings of the needle.Blood was noted to be flowing down the inside of the chair, a puddle of blood was under the chair.Ebl was 1 unit.Approximately 400 ml normal saline was administered, ems was called.Upon discharge from the facility via ems, patient was oriented with b/p 102/64; pulse 118.The patient was admitted to the hospital.1-unit prbc was infused in the er.

Brand Name
3M MICROPORE PLUS PAPER TAPE
Common Device Name
MICROPORE¿ PLUS PAPER TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8226188
Report Number2110898-2019-00006
Device Sequence Number16197405
Product Code KGX
UDI-Device Identifier04046719352586
UDI-Public04046719352586
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Model NumberN/A
Device Catalogue Number1532-1
Device Lot Number2021 06 UF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; JMS SYSLOC MINI SAFETY AV FISTULA NEEDLE SET
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight80